Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 96, Number 2

All articles in this issue are freely accessible.

Uniform distribution of second-order linear recurring sequences
G. Turnwald.
Proc. Amer. Math. Soc. 96 (1986), 189-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818442
Primitive noncommutative Jordan algebras with nonzero socle
Antonio Fernandez Lopez and Angel Rodriguez Palacios.
Proc. Amer. Math. Soc. 96 (1986), 199-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818443
Projective modules with free multiples and powers
Hyman Bass and Robert Guralnick.
Proc. Amer. Math. Soc. 96 (1986), 207-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818444
Normal subgroups of the general linear groups over von Neumann regular rings
L. N. Vaserstein.
Proc. Amer. Math. Soc. 96 (1986), 209-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818445
On a conjecture of Kátai concerning weakly composite numbers
Janos Galambos.
Proc. Amer. Math. Soc. 96 (1986), 215-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818446
Mixed Hadamard’s theorems
Takayuki Furuta.
Proc. Amer. Math. Soc. 96 (1986), 217-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818447
Real isomorphic complex Banach spaces need not be complex isomorphic
J. Bourgain.
Proc. Amer. Math. Soc. 96 (1986), 221-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818448
A note on real interpolation of Hardy spaces in the polydisk
Björn Jawerth and Alberto Torchinsky.
Proc. Amer. Math. Soc. 96 (1986), 227-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818449
A note on integral means of the derivative in conformal mapping
N. G. Makarov.
Proc. Amer. Math. Soc. 96 (1986), 233-235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818450
Large-time behavior of solutions to certain quasilinear parabolic equations in several space dimensions
Patricia Bauman and Daniel Phillips.
Proc. Amer. Math. Soc. 96 (1986), 237-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818451
A note on a lemma of Zó
R. Fefferman.
Proc. Amer. Math. Soc. 96 (1986), 241-246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818452
Enlargements of almost open mappings
Robin Harte and Martin Mathieu.
Proc. Amer. Math. Soc. 96 (1986), 247-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818453
Dirichlet integral and star-function inequalities
J. R. Quine.
Proc. Amer. Math. Soc. 96 (1986), 249-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818454
Polynomial hulls with convex sections and interpolating spaces
Zbigniew Slodkowski.
Proc. Amer. Math. Soc. 96 (1986), 255-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818455
Oscillatory behavior of orthogonal polynomials
Attila Máté, Paul Nevai and Vilmos Totik.
Proc. Amer. Math. Soc. 96 (1986), 261-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818456
On a factorization problem for convergent sequences and on Hankel forms in bounded sequences
P. P. B. Eggermont and Y. J. Leung.
Proc. Amer. Math. Soc. 96 (1986), 269-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818457
On the distortion of $n$-dimensional quasiconformal mappings
Matti Vuorinen.
Proc. Amer. Math. Soc. 96 (1986), 275-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818458
On the existence of Green’s function in Riemannian manifolds
José L. Fernández.
Proc. Amer. Math. Soc. 96 (1986), 284-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818459
Comparison theorems for second order differential systems
W. J. Kim.
Proc. Amer. Math. Soc. 96 (1986), 287-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818460
A note on the strong summability of the Riesz means of multiple Fourier series
Shigehiko Kuratsubo.
Proc. Amer. Math. Soc. 96 (1986), 294-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818461
A finitely additive generalization of Birkhoff’s ergodic theorem
S. Ramakrishnan.
Proc. Amer. Math. Soc. 96 (1986), 299-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818462
On the punctual and local ergodic theorem for nonpositive power bounded operators in $L^{p}_{C}[0,1],1<p<+∞$
I. Assani.
Proc. Amer. Math. Soc. 96 (1986), 306-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818463
The geodesic flow for discrete groups of infinite volume
Peter J. Nicholls.
Proc. Amer. Math. Soc. 96 (1986), 311-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818464
A structure theorem for the commutant of a class of cyclic subnormal operators
Marc Raphael.
Proc. Amer. Math. Soc. 96 (1986), 318-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818465
A remark about viscosity solutions of Hamilton-Jacobi equations at the boundary
P. E. Souganidis.
Proc. Amer. Math. Soc. 96 (1986), 323-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818466
Regularity of Riesz measures
P. Prinz.
Proc. Amer. Math. Soc. 96 (1986), 330-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818467
Essentially triangular algebras
J. A. Erdos and A. Hopenwasser.
Proc. Amer. Math. Soc. 96 (1986), 335-339
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818468
Ground states and small perturbations for $C^{∗}$-dynamical systems
Akio Ikunishi.
Proc. Amer. Math. Soc. 96 (1986), 340-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818469
A completeness theorem for trigonometric identities and various results on exponential functions
Lou van den Dries.
Proc. Amer. Math. Soc. 96 (1986), 345-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818470
On linking coefficients
Nathan Habegger.
Proc. Amer. Math. Soc. 96 (1986), 353-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818471
Two exact sequences in rational homotopy theory relating cup products and commutators
Larry A. Lambe.
Proc. Amer. Math. Soc. 96 (1986), 360-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818472
$F_{𝜎}$-set covers of analytic spaces and first class selectors
R. W. Hansell.
Proc. Amer. Math. Soc. 96 (1986), 365-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818473
On metabelian two-knot groups
Jonathan A. Hillman.
Proc. Amer. Math. Soc. 96 (1986), 372-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818474
Metrizability of general ANR
Kōichi Tsuda.
Proc. Amer. Math. Soc. 96 (1986), 375-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 818475